# SDR GTIA050169

- Difficulty date: May 5, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT HORIZONTAL STABILIZER REAR SPAR STIFFENER CRACKED ON UPPER EDGE.  REMOVED DAMAGED STAB REAR SPAR STIFFENER.  FABRICATE STIFFENER SEAL.  LOCATED AND DRILLED FABRICATED STIFFENER.  TREATED AND PRIMED FABRICATED STIFFENER.  TOP COATED FABRICATED STIFFENER.  INSTALLED FABRICATED STIFFENER.  (M)
